# SDR AALA20041096

- Difficulty date: November 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Uplock Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - TWENTY MINUTES AFTER TAKEOFF LEFT HYDRAULIC SYSTEM LOST ALL FLUID.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR UNLOCK ACTUATOR PRESSURE LINE.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
